# SDR SWIA201334720

- Difficulty date: September 13, 2013
- Submitted: September 25, 2013
- Operation: Air carrier
- Aircraft: N580SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120348
- Aircraft time: 31,882 hours, 43,261 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT COVER MISSING ON 6A.  FLT#5426 REPLACED EMERGENCY LIGHT COVER ASSEMBLY ON 6A SEAT.
